MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MANTIS; HEMOSTATIC METAL CLIP FOR THE GI TRACT

BOSTON SCIENTIFIC CORPORATION MANTIS; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M00521421
Medical Device Problem Codes Break (1069); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imrdf code a15 captures the reportable event of failure to release from catheter.
 
Event or Problem Description
It was reported to boston scientific corporation that two mantis clips were used during a colonoscopy procedure performed on (b)(6) 2026.During the procedure, the handle springs popped out and prevented the clips from deploying.Note: this report pertains to one of two devices used during the same procedure.No additional information despite good faith efforts.
 
Event or Problem Description
It was reported to boston scientific corporation that two mantis clips were used during a colonoscopy procedure performed on (b)(6) 2026.During the procedure, the handle springs popped out and prevented the clips from deploying.The procedure was completed with unknown device.The patient's condition at the conclusion of the procedure was reported to be unknown.Note: this report pertains to one of two devices used during the same procedure.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6: imrdf code a15 captures the reportable event of failure to release from catheter.Block h11: investigation results the mantis was not returned for analysis; therefore, a technical analysis could not be performed.A risk review was completed and confirmed that the event of clip failure to release from catheter was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A review was completed of the device history record (dhr) for the device.It was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.

Brand Name
MANTIS
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24400557
Report Number3005099803-2026-00663
Device Sequence Number8168242
Product Code PKL
UDI-Device Identifier00191506023607
UDI-Public(01)00191506023607(17)281204(10)38117862
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K221124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521421
Device Catalogue Number2142
Device Lot Number0038117862
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/12/2026
Date Device Manufactured12/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown